Opuscula Math. 31, no. 3 (2011), 393-398
Existence and uniqueness theorem for a Hammerstein nonlinear integral equation
A. Kh. Khachatryan
Kh. A. Khachatryan
Abstract. The existence of a solution, as well as some properties of the obtained solution for a Hammerstein type nonlinear integral equation have been investigated. For a certain class of functions the uniqueness theorem has also been proved.
Keywords: iteration, Wiener-Hopf operator, pointwise convergence, Hammerstein type equation.
Mathematics Subject Classification: 45G05.